# SDR AALA202108277705

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,017 hours, 10,328 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F AT DOOR 2L IS VERY DIFFICULT TO UNLOCK AND OPEN. RESECURED 1R FLIGHT ATTENDANT HANDSET OUTER TRIM OK FOR SERVICE PER AMM 20-00-00.
